# SDR BO5F20200818003

- Difficulty date: August 14, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N128JL
- Make and model: Amd FALCON900EX
- Aircraft serial: 44
- Aircraft time: 4,351 hours, 2,142 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 12M/800 HRS INSPECTION, THE PITCH AFU WAS FOUND INSTALLED UPSIDE DOWN.  THE AMM TASK CARD 27-35-05-900-801 REMOVAL/INSTALLATION OF THE PITCH MAIN AFU INCLUDES A SPECIFIC WARNING TO PREVENT THIS INCORRECT INSTALLATION: THE PITCH MAIN AFU (524CW) IS INSTALLED WITH ITS ADJUSTABLE END-FITTING FACING DOWN.  THIS INCORRECT INSTALLATION DOES NOT CAUSE ANY OPERATING PROBLEMS.  IT CAUSES A SLIGHT RISK OF INTERFERENCE WITH THE CONTROL ROD BEHIND THE AFU (NO INTERFERENCE NOTED ON THIS AIRCRAFT).  AS THE LAST MAINTENANCE ON THIS EQUIPMENT WAS NOT PERFORMED BY DFS, WE CANNOT ESTABLISH THE ROOT CAUSES WITH CERTAINTY.  THE PITCH MAIN AFU WILL BE REINSTALLED IN ITS CORRECT POSITION, ADJUSTMENTS, AND TESTS WILL BE PERFORMED, AS PER AMM 27-35-05-900-801.
